# SDR SWAA096835

- Difficulty date: October 21, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 34,709 hours, 20,372 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207376
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DIVERSION - ON TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE NORMAL.  OUTFLOW VALVE CLOSED.  REMOVED AND REPLACED NEGATIVE PRESSURE RELIEF VALVE PER MM.
